Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publikation

2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2914113
On algebraic integers in short intervals and near smooth curves
Götze F, Gusakova A (2017)
ACTA ARITHMETICA 179(3): 251-265.
PUB | DOI | WoS
 

Filter und Suchbegriffe

keyword="algebraic conjugate integers"

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung